Communications in Mathematical Physics

On the regularized determinant for noninvertible elliptic operators

R. E. Gamboa Saraví, M. A. Muschietti, and J. E. Solomin

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 93, Number 3 (1984), 407-415.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103941129

Mathematical Reviews number (MathSciNet)
MR0745693

Zentralblatt MATH identifier
0557.58022

Subjects
Primary: 58G40
Secondary: 81C35

Citation

Gamboa Saraví, R. E.; Muschietti, M. A.; Solomin, J. E. On the regularized determinant for noninvertible elliptic operators. Comm. Math. Phys. 93 (1984), no. 3, 407--415. https://projecteuclid.org/euclid.cmp/1103941129


Export citation